# SDR SWAA097674

- Difficulty date: December 9, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 69,361 hours, 62,237 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Casting
- Condition: Broken
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645262A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING NR 5 GROUND SPOILER O/B HINGE ACTUATOR CASTING BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
